# SDR ALG2005F00005

- Difficulty date: November 29, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Manifold
- Part number: 406040058109
- Condition: Damaged
- Location: Xmsn Oil Filter
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT SS69 PASSENGER INFORMED THE PILOT THERE WAS OIL ALL ALONG THE SIDE OF THE AIRCRAFT.  SHUTDOWN AND CHECKED THE TRANSMISSION OIL LEVEL AND THE SIGHT GLASS WAS EMPTY.  MAINTENANCE REMOVED AND REPLACED THE MAIN TRANSMISSION EXTERNAL OIL FILTER MANIFOLD ASSEMBLY BECAUSE TEMPERATURE BULB INSERT WAS DAMAGED CAUSING LEAK.  GROUND RUN AND LEAK CHECK WAS GOOD, AIRCAFT RETURNED TO SERVICE. (K)
